# SDR ASAA2017052720898

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 20,953 hours, 6,039 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Inlet Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVCED A FAULT LIGHT WHEN STARTING THE APU.  ACFT GROUNDED. CONFIRMED FAULT, APU FAULT LIGHT COMES ON & REMAINS ILLUMINATED WHEN APU STARTED.  APU CURRENT STATUS & FAULT HISTORY PAGE SHOW NUMEROUS FAULT MESSAGES 49-61223 FOR INLET TEMPERATURE SENSOR SHOWS SHORT CIRCUIT.  ACCOMPLISHED FIM 49-60, TASK 812, FAULT ISOLATION, TROUBLESHOT TO T2 APU INLET TEMP SENSOR. REMOVED & REPLACED APU INLET TEMP SENSOR IAW AMM 49-61-31. APU GROUND FUNCTIONAL CHECKED NORMAL IAW FIM 49-60, TASK 801.
